Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Eyebrows falling off. Dry and flaky skin. Red skin after facial hair falls off. Have alopecia

hello, i ve been having some weird symptoms the last few months. (first off let me say i have alopecia since like 19yo if it is any help, and im 26yo now.) about a year ago my eyebrows started falling off, the skin was dry and flaked. my doctor gave me some creams but they didnt work. it stopped by itself a couple months ago. not completely, but it is 80% cured. during summer my legs and belly hair were also falling off and it almost cured itself when summer ended. i think they might have something to do with the multivitamins i started taking. but recently just the left sides of my mustache and chin hair started flaking (always the same small spot) and as i brush away the flakes with my nails every morning facial hair falls off (not much), it reveals red skin underneath and some times even makes tiny bloody wounds. thanks for your time, and sorry for any bad english.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing in HCM.
Most likely cause in your case is alopecia areata.It can involve hair over any part of the body.It has no definite course .Spontaneous cure are known.It can also progress to cause loss of hair all over the body causing total baldness.
I recommend you to visit a dermatologist for proper diagnosis and treatment.
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor